Approximate algorithms for theP‖C max problem
J. Riera,
D. Alcaide and
J. Sicilia
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 1996, vol. 4, issue 2, 345-359
Date: 1996
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02568517 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:4:y:1996:i:2:p:345-359
Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm
DOI: 10.1007/BF02568517
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().